Feeling unenthused/blah/not excited/DrKADWA Page 2 of 2
Okay, thanks. This will help taste return.?? The taste is very very mild.
[Edited by Fatigued on 2018-05-14 20:15:26]
Fatigued 5 months agoDr.Kadwa:
I'm writing about still having lack of enthusiasm and confidence that woohoo feeling. I function very well, I don't cry, I don't feel down, work 40 hours a week, but my confidence, self esteem, and enthusiasm is non existent. I laugh if something is funny and I smile, what is causing this lack of feeling...very slight heaviness in chest..I really have no reason to feel this way...I started nat mur this week today will be day 3..
..please advise on remedies? Also what is causing this situation? Is this apathy? It feels like it..Ty
[Edited by Fatigued on 2018-06-10 01:28:07]
Fatigued 4 months agoPlease take a single dose of Sepia 200 and see how that affects over 15 days.
♥ kadwa 4 months agoHi Dr, Kadwa: at some point you prescribed Phosphoric acid I finally bought it and took it for four days, how I noticed more anxiety after taking remedy, and 2x I burst out crying for a minute. I then stopped crying.. am very functional, I dont feel happy,but I dont feel sad just kind of blah, whatever feeling..no enthusiasm or excited about anything.I have a flat feeling, no excitement .lack of drive, energy I just do things but no with gusto..go through the motions..
I've taken phos acid now for a week, 30c , some help but still not able to feel excitement? what do I take now? 7/9/18
[Edited by Fatigued on 2018-07-10 21:03:36]
Fatigued 3 months agoHi Dr, Kadwa: at some point you prescribed I finally bought it and took it for four days, how I noticed more anxiety after taking remedy, and 2x I burst out crying for a minute. I then stopped crying.. am very functional, I dont feel happy,but I dont feel sad just kind of blah, whatever feeling..no enthusiasm or excited about anything.I have a flat feeling, no excitement .lack of drive, energy I just do things but no with gusto..go through the motions..
I've taken now for a week, 30c , some help but still not able to feel excitement? what do I take now?
Fatigued 3 months agoHi,
As I understand this you are still taking Paxil?
If so, you have to wean off Paxil and get advice from your dr how to do that safely.
As you reduce Paxil, the symptoms of depression may return and then
The right remedy for those symptoms can be chosen. You are feeling
Flat from Paxil. Homeo remedies will not work to counteract effects of
Psych drugs. This is why feeling blah is still there. Huge side effect of Paxil is having very little feelings about anything.
Doing this online is very tricky- meaning the withdrawal and seeing how you really are after withdrawal. Since you are USA, I suggest
Working by phone with Mary aspinwall- Santa Barbara- she is
Very experienced, also a homeo teacher and she will work by phone.
She knows how to handle this scenario .
[Edited by simone717 on 2018-07-10 23:59:54]
♥ simone717 3 months agoHi Simone, I'm on a very low dose of Paxil. I've been on it a while but only started feeling like I cant feel pleasure and excited about things I like for about two months. It's not like I felt this way the entire time on the mefication.Maybe it's a very mild case of depression, I dont know hard to say. I was hoping homeopathy can pull me through to be back to myself.The phosphoric acid helped with apathy but it didn't cure it. it helped 50 percent I had no motivation and now I do. I just need the feelings of excitement and confidence back.
[Edited by Fatigued on 2018-07-11 02:55:59]
Fatigued 3 months agoLike I said, feeling flat, apathy etc is a side effect of Paxil. I have known others using it (used to do counseling)and they were on lower levels than you and they had same effect. Everyone has different sensitivity levels and the drug can build up in your system.
You will have withdrawal symptoms weaning off it- but it is not going to let remedies work properly. In order to do that you
Have to stop the Paxil.
♥ simone717 3 months agoDear Simone717
I have depression, anxiety and insomnia since 10 years and taken many antidepressant and also ECT, i have discontinue antidepressant approx 3 years ago and taking homeopathy treatment my anxiety reduced 70 to 80 % but still i am not feeling normal.
i.e. excitement, enthusiasm, no any feeling, no emotions, no energy, no motivation, no pleasure.
could you please tell me why i am feeling like this while my anxiety reduced.
mariz 3 months ago
♥ simone717 3 months agoYou may use Picric Acid 30 for 7 days and see how that affects.
♥ kadwa 3 months agoHi kadwa,
Who is the picric acid meant for ? Mariz or fatigued?
♥ simone717 3 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.